IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Commuting fully invariant congruences on free completely regular semigroups


Author: F. Pastijn
Journal: Trans. Amer. Math. Soc. 323 (1991), 79-92
MSC: Primary 20M07; Secondary 08B15
DOI: https://doi.org/10.1090/S0002-9947-1991-1016809-9
MathSciNet review: 1016809
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that "almost all" fully invariant congruences on every free completely regular semigroup commute. From this it is shown that the lattice of completely regular semigroup varieties is arguesian.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M07, 08B15

Retrieve articles in all journals with MSC: 20M07, 08B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1016809-9
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society